# SDR HEEA083490

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N911RZ
- Make and model: Bolkms BK117A1
- Aircraft serial: 7092
- System (JASC): 2435 · Starter-Generator
- Part: Drive Shaft
- Part number: 230321692
- Condition: Worn
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 23032022
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GEN DRIVESHAFT SPLINES WORN. REPLACED DRIVESHAFT.
